Ciprofloxacin is considered to be a safe and effective treatment of acute infectious colitis. However, this drug, albeit rarely, may cause drug-induced pancreatitis. This study was conducted to analyze the clinical features of pancreatitis caused by ciprofloxacin. Method: From January 2007 to March 2011, we registered 227 patients who were hospitalized infectious colitis at St. Mary`s hospital, Seoul, Korea. All the patients received ciprofloxacin therapy for a treatment of infectious colitis. We observed a few cases of rare adverse events; ciprofloxacin-induced acute pancreatitis diagnosed by the Naranjo algorithm. Results: During ciprofloxacin therapy, 7 of 227 patients (3.1%) were met rare adverse events (4 males and 3 females with a mean age of 46.9±17.4 years; range: 24-71). They were diagnosed to probable pancreatitis secondary to ciprofloxacin by the Naranjo algorithm; pancreatic enzyme was sporadically elevated with ciprofloxacin use. After ciprofloxacin administration, the average time interval until development of pancreatitis was 5.5 days (range: 4-7). In abdominal computed tomography, pancreatic swelling and homogenous enhancement was noted in 3 of 7 patients. Complicating acute pancreatitis was completely resolved gradually after the cessation of ciprofloxacin administration. Mean recovery time was 11.3 days (range: 8-15). Conclusion: We observed that ciprofloxacin-induced pancreatitis may occur with an incidence of approximately 3%. Drug-induced pancreatitis by ciprofloxacin displays a short latency, suggesting an idiosyncratic hypersensitivity reaction. If pancreatitis was detected early, the prognosis was very good. During ciprofloxacin use, practitioners should be aware that drug-induced pancreatitis can occur during ciprofloxacin therapy. And regular screening of chemical profiles is warranted.